# SDR FDEA202403290445

- Difficulty date: March 29, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 16,413 hours, 7,273 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Nr 11 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBD WING, #11 SLAT HAS SMALL DENT ON UPPER SURFACE. MARKED MK8 REPAIRED RH WING L/E # 11 SLAT TRAILING EDGE WEDGE TOP SURFACE AT WS OSS 856 IN REF   TO 767 SRM 57-43-02-2R, PG 1-2 DETAIL I & III, FIG.201 SHEETS 1 & 2, 767 SRM 51-70-10-2R, THIS IS A   MAJOR REPAIR. SEE JPF FOR WORK ACCOMPLISHED.
